# SDR QXEA2013102501451

- Difficulty date: October 19, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 25,037 hours, 25,668 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 17 CORRODED BEYOND LIMITS.  REMOVED SEAT TRACK NR 17 SRM 51-42-05 AND SRM 51-40-15.  INSTALLED SEAT TRACK NR 17, PN 85328261-103SP, PO T-23064/8 REF SRM 51-40-15 AND SRM 51-42-05. LOCATED AND DRILLED SEAT TRACK NR 17, PN 85328261-103SP, PO T-23064/8 REF SRM 51-40-07.
